# SDR C2XA00CL096

- Difficulty date: November 13, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 9038000133
- Condition: Failed
- Location: Lt Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER LANDING THE CREW REPORTED THE CAPTAINS LEFT BRAKE PEDAL HAD NO RESISTANCE. A/C TAXIED TO THE GATE WITHOUT FURTHER INCIDENT. MX REMOVED/REPLACED THE CAPTAINS LEFT BRAKE MASTER CYLINDER IAW BEECHCRAFT MM 32-40-06. A/C WAS RELEASED FOR SERVICE.
